# SDR UPS07M49035

- Difficulty date: November 16, 2006
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Scratched
- Location: Rt Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B AILERON LOWER SURFACE, SCRATCH MARK FOUND AT 8" MEASURE FROM I/B.  I/B AIL FROM I/B AND O/B STRIPS 2 AND SCRATCH MARK SKIN FASTENERS REMOVED PER SRM 51-35-01VIIR38.  SKIN PNL CUT-OFF PER SRM 57-10-00 FIG 1 VIR38.  HFEC C/O PER DACNDTSPMR12PT06.10.01.001 NO CRACK.  FAB NEW REPAIR SKIN PER SRM 57-10-00 FIG 1 VIR 38.  PICKUP HOLES PER SRM 51-35-01VIIR38.  PROTECTED AND PRIMER PER SRM 51-21-01VIIR38.  INSTL PER SRM 57-10-00 FIG1VIR38.
